Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Vuk, Martin
2008.
Algebraic integrability of the confluent Neumann system.
Journal of Physics A: Mathematical and Theoretical,
Vol. 41,
Issue. 39,
p.
395201.
Fedorov, Yuri
and
Jovanović, Božidar
2021.
Continuous and discrete Neumann systems on Stiefel varieties as matrix generalizations of the Jacobi–Mumford systems.
Discrete & Continuous Dynamical Systems,
Vol. 41,
Issue. 6,
p.
2559.